PubMed | Anhui Medical University and Hefei Prevention and Treatment Center for Occupational Diseases Hefei 230022
Type: Journal Article | Journal: International journal of clinical and experimental medicine | Year: 2015
Medication-induced arsenical keratosis is a rare type of arsenical keratosis. We describe here a case of 70-year-old man to explore the clinical characters, diagnosis and treatment of medication-induced arsenical keratosis in order to improve the understanding of this disease and reduce the misdiagnosis rate. The clinical characters, signs, lab findings as well as progression, diagnosis and treatment in the case of arsenical keratosis were analyzed. The patient of medication-induced arsenical keratosis suffered from chronic eczema. He has taken realgar during the treatment. His medication caused arsenical keratosis. Medication-induced arsenical keratosis is rare. Making the medication history clear and using urine arsenic detection if necessary are of significance to understand the patients condition. It is quite effective that using Sodium Dimercaptosulphonate during the treatment without delay.